Shlyk V.A. Criteria of Removable Sets for Harmonic Functions in the Sobolev Spaces L^1_p,w

https://doi.org/10.15688/mpcm.jvolsu.2019.2.4

Vladimir Alekseevich Shlyk
Doctor of Physical and Mathematical Sciences, Professor,
Department of Informatics and Informatical Customs Technologies,
Vladivostok Branch of Russian Customs Academy
This email address is being protected from spambots. You need JavaScript enabled to view it.
Strelkovaya St., 16v, 690034 Vladivostok, Russian Federation

4. Shlyk

Key words: Sobolev spaces, harmonic function, Schwartz distribution,capacity of set.

Creative Commons License
Criteria of Removable Sets for Harmonic Functions in the Sobolev Spaces L1p,w by Shlyk V.A. is licensed under a Creative Commons Attribution 4.0 International License.

 

Citation in English: Mathematical Physics and Computer Simulation. Vol. 22 No. 2 2019, pp. 51-64

 

Attachments:
Download this file (4. Shlyk.pdf) 4. Shlyk.pdf
URL: https://mp.jvolsu.com/index.php/en/component/attachments/download/868
462 Downloads